# SDR DALA2022051003259

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 79,235 hours, 10,428 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 WHEEL N/W STRG FAULT DURING N/W TAXI LOST NWS. CLEARED N/S NWS SW AND CAME BACK. BNS SYS 1 FAULT. CORRECTIVE ACTION: POST FLT REPART FAULTED WHEEL N/W STRG FAULT AND BRAKE SYSTEM 1 FAULT . T/S. BSCU BITE FAULTS CMD CHAN FDBK (36C)/ MON CHAN FDBK (46C) / BSCU (36G) FAULTS ON BOTH CHANNELS . REPLACED NWS FEEDBACK SENSOR (36C) PER A330 AMM 32-51. (8845027)
